MathSciNet Relay Station
MathSciNet bibliographic data
MR1136917 65D20 (33C10)
Lewanowicz, Stanisław Evaluation of Bessel function integrals with algebraic singularities. J. Comput. Appl. Math. 37 (1991), no. 1-3, 101–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement